New Mexico, 2011

Drought in New Mexico, November 1 to 30, 2011

November 1 to 30, 2011 · NWS ABQ · 36 events in 36 counties and zones

November was dry for much of the state. Many areas across eastern New Mexico received less than 15 percent of normal precipitation for the month.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

November was dry for much of the state. Many areas across eastern New Mexico received less than 15 percent of normal precipitation for the month. Northern and western areas fared better, with many areas near or just above normal precipitation. Percent of normal precipitation for the autumn months trended the same way; much of the eastern plains were 50 to 75 percent of normal, while the northwest portions of the state were the wettest at 100 to 150 percent of normal. Therefore, drought improved very little over the month of August. Some northwest areas dropped a drought category but much of the state remained in severe (D2) or greater drought status. The east central and southeast plains remained in exceptional (D4) drought. Monetary damages will be estimated at the end of the event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Oct 31, 2:02 PM MST, 9 hours 58 minutes earlier.

Area forecast discussion, Oct 31, 2:02 PM MST, 9 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MDT MON OCT 31 2011

.DISCUSSION...
MODELS ARE IN AGREEMENT THAT DRY WESTERLY FLOW WILL PREVAIL ACROSS
THE FORECAST AREA THROUGH TUESDAY. THROUGH THE DAY ON TUESDAY...AN
UPPER TROUGH OVER THE PACIFIC NORTHWEST WILL DIG SOUTHEASTWARD
INTO THE CENTRAL ROCKIES. A TIGHTENING PRESSURE GRADIENT WILL
CAUSE SOUTHWEST WINDS TO PICK UP ACROSS NEW MEXICO BRINGING
TEMPERATURES THAT WILL RANGE FROM 10 TO 15 DEGREES ABOVE NORMAL
AND NEAR RECORD OR RECORD HIGH TEMPERATURES TO VARIOUS LOCATIONS
MAINLY EAST OF THE CENTRAL NEW MEXICO MOUNTAIN CHAIN. FROM LATE
TUESDAY NIGHT THROUGH WEDNESDAY MORNING...THE UPPER TROUGH WILL
PROVIDE A GLANCING BLOW ACROSS THE NORTHEAST PORTION OF THE STATE
WHILE PUSHING A MODERATELY STRONG BACK DOOR COLD FRONT PUSHES
SOUTHWESTWARD TOWARD THE CENTRAL MOUNTAIN CHAIN. MOISTURE WITH
THIS SYSTEM IS QUITE LIMITED SO PRECIPITATION LOOKS TO REMAIN
CONFINED TO ONLY THE NORTHERN MOST PORTIONS OF THE FORECAST AREA
WITH LITTLE EXPECTED IN TERMS OF ACCUMULATING PRECIP. A COUPLE
INCHES OF SNOW MAY FALL OVER THE NORTHERN MOUNTAINS ABOVE 8000 FEET.
HIGH TEMPERATURES WILL BE MUCH LOWER ON WEDNESDAY AND WILL
GENERALLY RANGE FROM 10 TO 20 DEGREES BELOW NORMAL.

HIGH PRESSURE WILL BEGIN TO REBUILD OVER THE REGION LATE WEDNESDAY
THROUGH THURSDAY IN THE WAKE OF THE DEPARTING TROUGH. WINDS WILL
REMAIN LIGHT ON THURSDAY WHILE HIGH TEMPERATURES RECOVER SOMEWHAT...
HOWEVER THEY WILL STILL REMAIN 5 TO 10 DEGREES BELOW NORMAL. FOR
FRIDAY...A MUCH STRONGER AND WETTER TROUGH WILL DIG INTO THE
GREAT BASIN. WINDS WILL BEGIN TO INCREASE ACROSS NEW MEXICO ONCE
AGAIN IN ADVANCE OF THIS SECOND TROUGH FOR THE WEEK. THIS TROUGH
WILL MOVE ACROSS THE FORECAST AREA FRIDAY NIGHT AND BRING WITH IT
A MODERATELY STRONG COLD FRONT THAT WILL BE PACIFIC IN NATURE.
ELEVATIONS OVER 9000 FEET ALONG THE NORTHERN MOUNTAINS OF THE
FORECAST AREA MAY SEE A COUPLE INCHES OF ACCUMULATING SNOWS
OTHERWISE MOST OTHER LOCATIONS WILL SEE ISOLATED TO SCATTERED
SHOWERS.

PRECIPITATION WILL QUICKLY END SATURDAY MORNING AS THE UPPER
TROUGH EXITS TO THE EAST AND A DRY WESTERLY FLOW REDEVELOPS ACROSS
THE SOUTHWEST US. TEMPERATURES WILL BE 5 TO 15 DEGREES BELOW
NORMAL MAINLY OVER THE NORTH AND WEST PORTIONS OF THE FORECAST
AREA. DRY CONDITIONS WITH SOMEWHAT BELOW NORMAL TEMPERATURES LOOK
TO CONTINUE INTO SUNDAY.

&&

.AVIATION...
VFR CIGS AND VIZ THROUGH 21Z TUESDAY AFTERNOON IN BROAD WESTERLY
FLOW ACROSS NEW MEXICO. AFTERNOON WIND GUSTS FROM 21Z ONWARD OVER
THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN WITH WIND SPEEDS
DECREASING AFTER SUNSET. WINDS REDEVELOPING TUESDAY AFTERNOON WITH
DEEPENING LOW PRESSURE OVER NORTHEAST NEW MEXICO.

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER...LOCALLY CRITICAL FIRE WEATHER ACROSS CENTRAL
SAN MIGUEL COUNTY TUESDAY AFTERNOON FOR AN HOUR OR TWO FROM LAS
VEGAS EASTWARD...AND LOCALLY OVER THE WESTERN MOUNTAINS NEAR THE
ARIZONA LINE ON FRIDAY AFTERNOON.

FORECAST MODELS...IN BROAD AGREEMENT ON GENERAL STORY THROUGH
UPCOMING WEEKEND...WITH SOME LOCAL AND MODEST UNCERTAINTIES
UNDERCUTTING A BASIC HIGH CONFIDENCE FORECAST. BROAD ZONAL FLOW
ACROSS NEW MEXICO TODAY ANCHORED BY AMPLIFYING WEST COAST TROUGH DUE
TO REACH THE FOUR CORNERS LATE ON TUESDAY AND SWEEP ACROSS NORTHERN
HALF OF NEW MEXICO THROUGH WEDNESDAY. QUICK TRAILING RIDGE WILL
BUILD RAPIDLY WEST OF THE STATE AND THEN SHEAR AND COLLAPSE
EASTWARD  THROUGH THE DAY ON THURSDAY AS NEXT AND MORE SUBSTANTIAL
WEST COAST TROUGH AMPLIFIES OVER SOUTHERN CALIFORNIA ON FRIDAY.
WINDS ALOFT WILL BACK TO SOUTHWEST AND INCREASE SPEED WITH RIDGE
BASE MOVING EASTWARD ACROSS NORTHERN NEW MEXICO THROUGH
SATURDAY...AND LIFTING OUT RAPIDLY TO THE CENTRAL PLAINS BY SATURDAY
NIGHT. NEXT TROUGH WILL START AMPLIFYING ALONG THE WEST COAST EARLY
SUNDAY HEADED FOR NEW MEXICO ARRIVING EARLY IN THE WORK WEEK. SOME
MODEL DIFFERENCES UNDERCUT TIMING CONFIDENCE ON THIS LAST
SYSTEM...WITH EUROPEAN CENTER MODEL LEADING DOMESTIC GFS MODEL BY
ROUGHLY HALF A DAY...SLOWER GFS ALSO DEEPER AND MORE DYNAMIC. WITH
THIS ABOUT A WEEK OUT...WILL KEEP EYE ON THIS STORY IN FUTURE RUNS
AND SEEK GREATER CONVERGENCE...AND SETTLE FOR A DIFFERENCE SPLIT ON
TIMING AND DEPTH FOR NOW.

OVERNIGHT...MILD OVERNIGHT TEMPERATURES IN BROADLY ABOVE NORMAL
TEMPERATURE REGIME. LITTLE CLOUD COVER WILL PERMIT SOLID RADIATIONAL
COOLING WITH FAIR TO GOOD HUMIDITY RECOVERY OVERNIGHT.

FOR TUESDAY...COLD FRONT EXTENDING FROM WESTERN COLORADO TO CENTRAL
CALIFORNIA WILL REACH THE FOUR CORNERS LATE TUESDAY EVENING. BREEZY
SOUTHWEST WINDS WILL REDEVELOP TUESDAY AFTERNOON AHEAD OF THE FRONT
ACROSS THE NORTHERN MOUNTAINS...FROM THE CONTINENTAL DIVIDE WEST TO
THE ARIZONA LINE...AND OVER THE EASTERN SLOPES OF THE CENTRAL
MOUNTAIN CHAIN. MINIMUM HUMIDITIES MOSTLY IN THE TEENS PCT...AND
WITH BREEZY WINDS A FEW SPOTS MAY REACH CRITICAL THRESHOLDS FOR AN
HOUR OR TWO TUESDAY AFTERNOON OVER SAN MIGUEL COUNTY FROM LAS VEGAS
EAST. WILL HIGHLIGHT CONDITIONS IN FORECAST...BUT HOLD OFF ON RED
FLAGS FOR NOW WITH CRITICAL WEATHER OVER FUELS WITH ONLY MODERATE
DANGER FOR NOW. TEMPERATURES RUNNING BROADLY 5 TO 10 DEGREES ABOVE
NORMAL AHEAD OF THE FRONT...WITH DOUBLE DIGIT EXCURSIONS ABOVE
NORMAL OVER THE EAST CENTRAL PLAINS TUESDAY AFTERNOON. MARGINAL
VENTILATION EARLY ON TUESDAY WILL IMPROVE STRONGLY THROUGH THE DAY
WITH INCREASED TRANSPORT WIND SPEEDS. WINDS WILL REMAIN BREEZY
OVERNIGHT OVER SUMMITS AND THROUGH GAPS CENTRAL AND WEST...WITH
SHIFTS TO THE NORTHWEST AND INCREASING SPEEDS OVER THE NORTHEAST
PLAINS THROUGH THE OVERNIGHT AS THE COLD FRONT DRIVES SOUTHWARD.
SOME LIGHT SNOW POSSIBLE OVER THE SAN JUAN AND SANGRE DE CRISTO
SUMMITS AND HIGHER SLOPES NEAR THE COLORADO LINE BUT OTHERWISE STATE
WILL REMAIN DRY. FAIR TO GOOD HUMIDITY RECOVERIES
OVERNIGHT...EXCELLENT NEAR THE COLORADO LINE OVER THE NORTHEAST
HIGHLANDS AND NORTHEAST PLAINS.

FOR WEDNESDAY...COLD FRONT MOVING RAPIDLY TO A TUCUMCARI TO THE
BOOTHEEL LINE WEDNESDAY MORNING...AND WELL SOUTH OF THE STATE BY
WEDNESDAY AFTERNOON. SOLID DOUBLE DIGIT MAXIMUM TEMPERATURE DROP
DURING THE DAY WILL PUSH NEAR RECORD WARMTH TUESDAY INTO DOUBLE
DIGITS BELOW NORMAL STATEWIDE FOR WEDNESDAY. COOLING TEMPERATURES
GOOD FOR A DOUBLE DIGIT BOUNCE IN MINIMUM HUMIDITIES WITH 30S AND
40S PCT DOMINATING MUCH OF THE STATE. LAST AREA AHEAD OF THE FRONT
OVER THE SOUTHWEST MOUNTAINS WILL MANAGE DROP INTO THE TEENS PCT
BEFORE COLD FRONT COMES ROARING THROUGH. RAIN SHOWERS WITH HIGH
COUNTRY SNOW MAINLY INTERSTATE 40 NORTHWARD THROUGH THE DAY TAPERING
OFF WEDNESDAY NIGHT OVER THE NORTHEAST HIGHLANDS AND ADJACENT
PLAINS. WITH COLDER AIR IN PLACE...OVERNIGHT LOWS WILL BE BELOW
FREEZING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO. VENTILATION
DETERIORATING IN THE WEST IN MORE STABLE AIR MASS...BUT REMAINING
FAIR TO GOOD IN THE EAST.

FOR THURSDAY...FAST RIDGE BUILDING AND SHEARING OFF EASTWARD ACROSS
NEW MEXICO SUPPORTING TEMPERATURE REBOUND DURING THE DAY WITH MOST
SPOTS FALLING A FEW DEGREES SHORT OF NORMAL FOR THE DAY.
PRECIPITATION CLEARED OUT INTO THE CENTRAL PLAINS WITH WIND SPEEDS
BACKING TO THE SOUTH WITH BREEZINESS CONTINUING OVER THE EAST.
COOLER TEMPERATURES SUPPORTING MINIMUM HUMIDITIES IN THE 20S AND 30S
PCT STATEWIDE...WITH A FEW DIPS INTO THE TEENS PCT OVER THE WEST.
VENTILATION IMPROVING IN THE WEST...REMAINING FAIR TO GOOD IN THE
EAST...AND DETERIORATING IN THE CENTRAL VALLEYS WITH REDUCED
TRANSPORT WINDS AND MIXING HEIGHTS. HUMIDITY RECOVERIES BROADLY FAIR
TO GOOD THURSDAY NIGHT.

OUTLOOK...FRIDAY THROUGH WEEKEND...WEST COAST TROUGH SWEEPING INTO
WESTERN ARIZONA FRIDAY WILL SWEEP ACROSS NEW MEXICO THROUGH
SATURDAY. NORTHWEST FLOW EARLY WILL BACK RAPIDLY TO THE SOUTHWEST IN
ADVANCE OF NEXT PACIFIC SYSTEM DEEPENING OFF THE CALIFORNIA COAST.
FRIDAY TEMPERATURE GAINS ERASED BY COLD FRONT SWEEPING THROUGH
SATURDAY LEAVING TEMPERATURES NEAR SEASONAL NORMALS FOR SUNDAY. VERY
WINDY OVER THE WEST FRIDAY...AND OVER THE CENTRAL MOUNTAINS SATURDAY
BEFORE WIND SPEEDS DECREASE DURING THE DAY ON SUNDAY. MINIMUM
HUMIDITIES IN THE TEENS AND 20S PCT FRIDAY REMAINING STEADY THROUGH
THE WEEKEND AS DRYER AIR OFFSETS COOLER TEMPERATURES. FRIDAY AND
FRIDAY NIGHT RAIN AND HIGH COUNTRY SNOW COVERAGE NORTH AND WEST
TAPERING OFF SATURDAY. EXCELLENT VENTILATION STATEWIDE FRIDAY
DETERIORATING STEADILY TO FAIR TO GOOD BY SUNDAY WITH DECREASING
TRANSPORT WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  33  67  32  47 /   0   0  10   5
DULCE...........................  24  64  23  47 /   0   0  10  10
CUBA............................  26  65  25  47 /   0   0   0  10
GALLUP..........................  26  67  25  47 /   0   0   5   5
EL MORRO........................  28  62  25  46 /   0   0   5   5
GRANTS..........................  29  68  28  47 /   0   0   0   5
QUEMADO.........................  30  69  26  52 /   0   0   0   5
GLENWOOD........................  36  74  30  68 /   0   0   0   0
CHAMA...........................  23  59  23  42 /   0   5  10  30
LOS ALAMOS......................  34  62  34  45 /   0   0   5  10
PECOS...........................  32  62  33  43 /   0   0   5  20
CERRO/QUESTA....................  23  58  24  39 /   0   0  10  30
RED RIVER.......................  21  52  22  33 /   0   0  20  40
ANGEL FIRE......................  19  55  20  37 /   0   0  10  40
TAOS............................  25  62  25  41 /   0   0  10  20
MORA............................  33  63  32  38 /   0   0   5  30
ESPANOLA........................  28  69  29  48 /   0   0   0  10
SANTA FE........................  33  64  32  46 /   0   0   5  10
SANTA FE AIRPORT................  36  67  34  48 /   0   0   0  10
ALBUQUERQUE FOOTHILLS...........  40  68  38  55 /   0   0   0   5
ALBUQUERQUE HEIGHTS.............  44  70  42  52 /   0   0   0   5
ALBUQUERQUE VALLEY..............  35  73  34  54 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  37  72  35  53 /   0   0   0   5
LOS LUNAS.......................  32  74  33  56 /   0   0   0   5
RIO RANCHO......................  37  72  35  53 /   0   0   0   5
SOCORRO.........................  37  78  38  56 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  34  70  33  56 /   0   0   0   5
TIJERAS.........................  37  69  37  57 /   0   0   0   5
MORIARTY/ESTANCIA...............  31  66  32  49 /   0   0   0  10
CLINES CORNERS..................  39  66  36  43 /   0   0   0  10
GRAN QUIVIRA....................  38  70  37  51 /   0   0   0   5
CARRIZOZO.......................  37  73  40  56 /   0   0   0   0
RUIDOSO.........................  36  69  39  49 /   0   0   0   0
CAPULIN.........................  29  72  32  29 /   0   0  20  40
RATON...........................  30  72  32  33 /   0   0  10  40
SPRINGER........................  33  73  33  39 /   0   0   5  30
LAS VEGAS.......................  37  70  36  38 /   0   0   5  30
CLAYTON.........................  42  76  35  40 /   0   0  10  20
ROY.............................  37  73  36  41 /   0   0   5  20
CONCHAS.........................  41  78  39  48 /   0   0   5  10
SANTA ROSA......................  40  78  39  48 /   0   0   0  10
TUCUMCARI.......................  40  80  40  49 /   0   0   0  10
CLOVIS..........................  41  78  42  49 /   0   0   0   5
PORTALES........................  40  79  41  50 /   0   0   0   5
FORT SUMNER.....................  42  78  42  51 /   0   0   0   5
ROSWELL.........................  42  86  44  56 /   0   0   0   5
PICACHO.........................  41  83  42  57 /   0   0   0   0
ELK.............................  37  79  39  60 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

REYNOLDS/SHY
Hazardous weather outlook, Oct 31, 4:44 AM MST, 19 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
544 AM MDT MON OCT 31 2011

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
544 AM MDT MON OCT 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STRONG STORM SYSTEM WILL CROSS NORTHERN NEW MEXICO ON
WEDNESDAY...BRINGING MUCH COLDER TEMPERATURES TO THE ENTIRE
AREA...AND A CHANCE FOR LIGHT WINTRY PRECIPITATION ACROSS THE
SANGRE DE CRISTO MOUNTAINS AND FAR NORTHEAST PLAINS.

ON FRIDAY...STRONG WINDS MAY RETURN AREA WIDE IN ADVANCE OF THE
NEXT STORM SYSTEM. GUSTS TO NEAR 50 MPH WILL BE POSSIBLE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

Event by event

36 drought. Local standard time, as filed.

Drought, Northwest Highlands

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Northwest Highlands forecast zone
Reported by
Other Federal Agency

Drought, West Central Mountains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
West Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Central Highlands

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
West Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Southwest Mountains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Other Federal Agency

Drought, San Francisco River Valley

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
San Francisco River Valley forecast zone
Reported by
Other Federal Agency

Drought, San Juan Mountains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
San Juan Mountains forecast zone
Reported by
Other Federal Agency

Drought, Jemez Mountains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Jemez Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Slopes of the Sangre de Cristo Mountains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Northern Sangre de Cristo Mountains Above 9500 Feet/Red River

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Northern Sangre de Cristo Mountains Above 9500 Feet/Red River forecast zone
Reported by
Other Federal Agency

Drought, Southern Sangre de Cristo Mountains Above 9500 Feet

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Other Federal Agency

Drought, East Slopes of the Sangre de Cristo Mountains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Upper Rio Grande Valley

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Upper Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Lower Chama River Valley

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Lower Chama River Valley forecast zone
Reported by
Other Federal Agency

Drought, Santa Fe Metro Area

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Albuquerque Metro Area

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Lower Rio Grande Valley

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Lower Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Sandia/Manzano Mountains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Other Federal Agency

Drought, Estancia Valley

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Other Federal Agency

Drought, Central Highlands

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, South Central Highlands

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Upper Tularosa Valley

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Other Federal Agency

Drought, South Central Mountains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, Raton Ridge/Johnson Mesa

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
Other Federal Agency

Drought, Far Northeast Highlands

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northeast Highlands

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Union County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Union County forecast zone
Reported by
Other Federal Agency

Drought, Harding County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Other Federal Agency

Drought, Eastern San Miguel County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Other Federal Agency

Drought, Guadalupe County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Other Federal Agency

Drought, Quay County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Other Federal Agency

Drought, Curry County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Other Federal Agency

Drought, Roosevelt County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Other Federal Agency

Drought, De Baca County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Other Federal Agency

Drought, Chaves County Plains

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Other Federal Agency

Drought, Eastern Lincoln County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Other Federal Agency

Drought, Southwest Chaves County

When
November 1, 12:00 AM MST to November 30, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Other Federal Agency

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2011Every state in 2011This day in weather historyWarnings in New Mexico, November 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 352501, 352502, 352503, 352504, 352505, 352506, 352507, 352508, 352509, 352510, 352511, 352512, 352513, 352514, 352515, 352516, 352517, 352518, 352519, 352520, 352521, 352522, 352523, 352524, 352525, 352526, 352527, 352528, 352529, 352530, 352531, 352532, 352533, 352534, 352535, 352536.